# SDR HNAA2024040300263

- Difficulty date: March 5, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N935AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500920
- Aircraft time: 42,002 hours, 37,581 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 31-35
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

53-2142 CORROSION ON CF2 LH GUSSET BTW FR31-35.  R&R'D GUSSET IAW SRM51-40-02
